MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT
Catalog Number 826851
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 4 of 5 reports linked to mfg report numbers: 3013886523-2026-00015, 3013886523-2026-00016, 3013886523-2026-00017.A facility reported that multiple sensors (id 826851) produced negative readings during the period of (b)(6) 2025, through (b)(6) 2026.Clinical troubleshooting was performed at the time of use.The lead was confirmed to be properly connected and in place, the microsensor depth was verified to be correct, and the device was zeroed according to instructions for use.Despite these actions, each implanted sensor continued to display negative readings.A total of five (5) microsensors were implanted and removed and replaced due to continued negative readings.No surgical delay occurred, and the patient did not experience any signs or symptoms, or adverse effects related to the device issue.After the fifth replacement and continued negative readings, monitoring was discontinued as it was no longer clinically needed.Additional information received: - implant location - "parenchyma" - was the integra/codman icp monitor connected to a patient monitor - "yes, cerelink monitor" - was the patient lead always connected - "yes".
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor (id (b)(4)) was returned for evaluation.Device history record (dhr) - the product code 826851 with lot 7365400 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the nylon catheter kink approximately 35.9 cm from distal tip.The icp express = 607, microsensor detected and zeroed without issue.The device passed electronic, noise and signal drift tests.The complaint was not confirmed.Root cause - the exact issue reported by customer could not be confirmed as the device worked correctly.The possible root cause for this issue reported by the customer could be due to unstable sensor performance or incorrect selection of semiconductor components.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24278012
Report Number3013886523-2026-00018
Device Sequence Number8253843
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(17)260228(10)7365400
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number826851
Device Lot Number7573804
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK MONITOR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite